# SDR FDEA201502140531

- Difficulty date: February 14, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 657 hours, 20,271 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR HARD TO CLOSE.  HANDLE DIFFICULT TO  MOVE TO FULL CLOSED POSITION.  FOUND L1 DOOR SLIDE RAFT COVER LOOSE.  FOUND LOWER ATTACH POINT TO COVER DISCONNECTED. REINSTALLED COVER & SECURED COVER.
